MAUDE Adverse Event Report: OVESCO ENDOCOPY AG GDFTRD; GASTRODUODUNAL FTRD SYSTEM SET

OVESCO ENDOCOPY AG GDFTRD; GASTRODUODUNAL FTRD SYSTEM SET
Model Number 200.72
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Internal Organ Perforation (1987)
Date of Event 03/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the affected device was discarded, the evaluation was based on the information provided.After surgery, there were no signs that would indicate failed clip application and resection.In addition, the review of the production related quality records showed no anomalies, that would indicate a technical problem, therefore a device related failure can be excluded.Detachment of clips in endoscopy or the dehiscence of staples in surgery are known risks of procedures on digestive organs, happen with a certain probability and are part of the general prodedural and postprocedural risk of such interventions.The physician in charge had not undergone dedicated ftrd training.The root cause of the problem stays unclear.The complication of postsurgical clip detachment is known and described in the ftrd risk management file.In addition, a remaining risk is pointed out in the instruction of use.A device user training is scheduled with the physician in charge.
 
Event or Problem Description
It was reported, that after removal of a gist in the stomach, the patient suffered dull pain the day after surgery.After 10 days the patient returned to the hospital with severe pains, and it was determined that the clip has become detached from the stomach wall.The surgeon found a 1 cm perforation and the clip floating.The clip could be removed from the stomach and the perforation closed by surgery.After four days the patient was discharged from the hospital without any further treatment.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Since the affected device was discarded, the evaluation was based on the information provided.After surgery, there were no signs that would indicate failed clip application and resection.In addition, the review of the production related quality records showed no anomalies, that would indicate a technical problem, therefore a device related failure can be excluded.Detachment of clips in endoscopy or the dehiscence of staples in surgery are known risks of procedures on digestive organs, happen with a certain probability and are part of the general procedural and postprocedural risk of such interventions.The physician in charge had not undergone dedicated ftrd training.The root cause of the problem stays unclear.The complication of postsurgical clip detachment is known and described in the ftrd risk management file.In addition, a remaining risk is pointed out in the instruction of use.A device user training is scheduled with the physician in charge.

Brand Name
GDFTRD
Common Device Name
GASTRODUODUNAL FTRD SYSTEM SET
Manufacturer (Section D)
OVESCO ENDOCOPY AG
friedrich-miescher-strasse 9
tübingen, 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOCOPY AG
friedrich-miescher-strasse 9
tübingen, baden württemberg 72076
GM   72076
MDR Report Key19246836
Report Number3006696607-2024-00004
Device Sequence Number6590394
Product Code PKL
UDI-Device Identifier04260206310655
UDI-Public04260206310655
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/27/2025
Device Model Number200.72
Device Catalogue Number200.72
Device Lot Number847774
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by Manufacturer04/09/2024
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight60 KG